MAUDE Adverse Event Report: TOPS MEDICAL ARTICLES INDUSTRIES NANTONG DRIVE DEVILBISS HEALTHCARE SLING FULL BODY MESH; LIFT, PATIENT, NON-AC-POWERED

TOPS MEDICAL ARTICLES INDUSTRIES NANTONG DRIVE DEVILBISS HEALTHCARE SLING FULL BODY MESH; LIFT, PATIENT, NON-AC-POWERED
Model Number 13223M
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 08/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a patient lift sling by the provider who stated that the strap snapped, and the end user fell, reopening a wound on their leg.The right above the knee amputation site, that was reopened, had antibiotics applied to the site with bandages.Product labeling states, "inspect patient slings for wear prior to each use.If signs of tearing, fraying or wear are found discard the sling immediately; worn out slings are not safe for use and may result in injury or death." as part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.
 
Additional Manufacturer Narrative
Drive devilbiss healthcare received the serial number of the device.The serial number of the device is (b)(6).Section d4 was updated with the serial number (b)(6).Section d9 was updated with the date returned to manufacturer of 10/08/2025.

Brand Name
DRIVE DEVILBISS HEALTHCARE SLING FULL BODY MESH
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
TOPS MEDICAL ARTICLES INDUSTRIES NANTONG
south hezoucaojia town qidong
qidong city, jiangsu 22621 5
CH  226215
MDR Report Key23084764
Report Number2438477-2025-00045
Device Sequence Number18770955
Product Code FSA
UDI-Device Identifier00822383103679
UDI-Public(01)00822383103679
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
Report Date (Section F) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number13223M
Device Catalogue Number13223M
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/07/2025
Event Location Nursing Home
Date Report to Manufacturer12/03/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date12/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA12/03/2025